# SDR DALA2022090205897

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 12,254 hours, 1,400 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 RH NOSE T/O & TAXI LT INOP. CORRECTIVE ACTION: T/S. FOUND TAKE OFF & TAXI LT AUTO TRANSFRMR WIRE BURNED. REPAIRED WIRE AND REPLACED AUTO TRANSFRMR AND LAMP THEN OPER CHECK NML IAW A330 AMM 33-46. (9293910)
